# SDR AALA202512036760

- Difficulty date: November 23, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 21,260 hours, 5,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR FORWARD GIRT BAR FITTING PLATE. REPLACED PLATE AS REQUIRED.
